Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$KD_\infty $ is a CS-algebra


Authors: S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava
Journal: Proc. Amer. Math. Soc. 128 (2000), 397-400
MSC (1991): Primary 16S14, 13B21, 13C10, 13F05
Published electronically: July 8, 1999
MathSciNet review: 1636958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that the group algebra $KD_\infty $ is right CS if and only if $char(K)\neq 2$. Moreover, when $char(K)\neq 2$, then $KD_\infty $ is also CS as a module over its center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S14, 13B21, 13C10, 13F05

Retrieve articles in all journals with MSC (1991): 16S14, 13B21, 13C10, 13F05


Additional Information

S. K. Jain
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: jain@math.ohiou.edu

P. Kanwar
Address at time of publication: Division of Mathematics and Computer Science, Truman State University, Kirksville, Missouri 63501
Email: pkanwar@math.ohiou.edu

S. Malik
Affiliation: Department of Mathematics, Hindu College, Delhi-110007, India
Email: sbm@csec.ernet.in

J. B. Srivastava
Affiliation: Department of Mathematics, Indian Institute of Technology, New Delhi-110016, India
Email: jbsrivas@maths.iitd.ernet.in

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05095-9
PII: S 0002-9939(99)05095-9
Keywords: Group algebra, CS-ring, Dedekind domain
Received by editor(s): April 10, 1998
Published electronically: July 8, 1999
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society